# SDR COMA0260472

- Difficulty date: August 5, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 14,405 hours, 13,686 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Part number: 5083T02P01
- Condition: Worn
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5542 LEFT ENGINE LOW OIL PRESSURE WARNING.REPLACED THE #6 BEARING CARBON SEAL.
